MathSciNet Relay Station
MathSciNet bibliographic data
MR1617398 11J70 (11A55 11J06)
Lagarias, J. C.; Shallit, J. O. Linear fractional transformations of continued fractions with bounded partial quotients. J. Théor. Nombres Bordeaux 9 (1997), no. 2, 267–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement